# SDR CALA2012041100252

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 44,570 hours, 15,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8123
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT SURROUND AND RT TRANSITION PANEL (INSIDE BOX AREA) OF AFT CARGO DOOR CUTOUT BS 847 AND BETWEEN STRINGERS 25 AND 26R.  REMOVED AND REPLACED INTERCOSTAL AND INSTALLED TRANSITION PANEL IAW SRM 51-40-02.
